# SDR DL733990244

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772188
- Condition: Worn
- Location: Bs 860-875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE VERT STAB FOUND THE FUSE SKIN AT THE BLADE SEAL INTERFACE WORN FROM BS 860 TO BS 887.  GREATEST DEPTH OF WEAR WAS 0.013.  REPAIRED PER ERA 332744-14.
